Journal article icon

Journal article

Physiology driven adaptivity for the numerical solution of the bidomain equations

Actions


Access Document


Publisher copy:
10.1007/s10439-007-9337-3

Authors


Journal:
Annals of Biomedical Engineering
Volume:
35
Pages:
1510-1520
Publication date:
2007-01-01
DOI:
URN:
uuid:07d47f4e-5483-43b4-a6dc-a7d9b78404e7
Local pid:
cs:1937

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP